See Alike in...

Alike App

Browser

bunniigutz

531d

I’m a bit scared I’ve been on spironolactone since I began female HRT in early 2021 In early 2022 I began feeling even more unfocused and foggy than usual as well as more lethargic and fatigued, and it has been varying in severity since then but generally getting worse, and I’ve also began experiencing mild hand tremors which I’ve never experienced before in my life A few months back I noticed that my anion gap was high which apparently can result from spironolactone, but I never connected this to my symptoms until recently I’m thinking that I need to get srs as soon as I can to stop spiro permanently and hopefully that’ll resolve these symptoms

    • Maryn123

      526d

      Hi, it could be side effects caused by the medicine. Have you made an appointment with your doctor? He will be able to check it and see if it is possible to switch to other drugs that will do the same job only without the side effects. Fortunately, there is a large selection of drugs on the market today so that you can continue them only without side effects.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion